Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kento

Member
  • Total Reviews

    0
  • Content Count

    34
  • Joined

  • Last visited

Community Reputation

0 Neutral

2 Followers

About Kento

  • Rank
    Junior Member

Profile Information

  • Gender
    Female
  1. Thank you so much OP. I was gonig to start a new thread expressing how I feel right now, but I cant because of my inability to write a good one (I dont speak english) that gave me more hard-feelings. You however wrote everything I need to say, so thank you. It's always me, and the way I look. It keeps me from maintaining relationships with anyone. I dont remember how to interact with people now, how to greet an old friend or stuff like that. I'm so lonely. I got noone to love/care about m
  2. Good luck jackiey Looking forward to hearing good news from you!
  3. Hope you get fab result finally Lady Protector! Be careful when using TCA
  4. hey softly_softly! its great to hear you have positive result with retinoid. i hope it can help me too! yay just wonder which type of retinoid are you using? thanks
  5. just saying you two are cute couples :) enlighten me and make me feel hopeful for the first time in recent months. thank you :)

    1. Wow you look good You get those from your derm?
    2. Thank you for the good reviews out there Its so nice to hear! Anyone? bumpbump
    3. Hello all! I have always wanted to do this. Okay so here we go I guess most people here have tried to use topical retinoid before to treat acne or even scars (shallow one/for a better complexion, even texture). There are lots yet mixed reviews on whether it has positive effect on treating shallow scars/improving complexion. Some say it caused more scarrings while the others are happy with the overall result. This is what the derms always precribe us whenever we ask them for help. It could be
    4. Isn't retinoid supposed to be making skin smoother and treating the scarred pores instead of giving them orange peel texture..?
    5. hey Kento! Sorry wasn't able to reply yet since i am having problems with my insomnia. will get back to you soon I promise ;)

      1. i dont have experience using taz but is it possible that it in fact cause too much irritation to your skin that promotes excessive oil production?? how about trying lower percentage of tax..?
      2. No worries buddy you only have red marks. they will fade. if its comfortable with you, try put on some make-up/concealer and dont look at the mirror too much. trust me. leave the mirror and you will feel much better
      3. haha THANK YOU SO MUCH FOR YOUR LIST! oh my this is so loooong! thanks!! :) seriously you should make a thread and share it. im sure lots of people will appreciate it, like me!! btw i love reading your posts. your perspective is so.... interesting which make you look wise :)

        1. hey grind just saying.. u look cute and funny!! :) anyway what do you eat to keep you clear? can you share with us? thanks!

          ×